# SDR YV3R2021052800457

- Difficulty date: May 17, 2021
- Submitted: May 28, 2021
- Operation: General aviation
- Aircraft: N142VA
- Make and model: Robsin R22BETAII
- Aircraft serial: 3771
- Aircraft time: 8,719 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Unit
- Part number: A5695
- Part serial: LOT17
- Condition: Defective
- Location: Low Rpm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED WARNING UNIT ASSEMBLY (LOW RPM) P/N: A569-5 WAS INOPERATIVE.
